The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2000, volume: 217, number: 1-3

  1. Sergei A. Abramov
    m-Sparse solutions of linear ordinary differential equations with polynomial coefficients. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:3-15 [Journal]
  2. Didier Arquès, Alain Giorgetti
    Une bijection géométrique entre une famille d'hypercartes et une famille de polygones énumérées par la série de Schröder. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:17-32 [Journal]
  3. Elena Barcucci, Alberto Del Lungo, Elisa Pergola, Renzo Pinzani
    From Motzkin to Catalan permutations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:33-49 [Journal]
  4. François Bergeron, Sylvie Hamel
    Intersection of modules related to Macdonald's polynomials. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:51-64 [Journal]
  5. Jonathan M. Borwein, Petr Lisonek
    Applications of integer relation algorithms. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:65-82 [Journal]
  6. Carol Chang
    The n! conjecture and a vector bundle on the Hilbert scheme of n points in the plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:83-99 [Journal]
  7. Manoj K. Chari
    On discrete Morse functions and combinatorial decompositions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:101-113 [Journal]
  8. Frédéric Chyzak
    An extension of Zeilberger's fast algorithm to general holonomic functions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:115-134 [Journal]
  9. Kimmo Eriksson, Johan Karlander
    Stable matching in a common generalization of the marriage and assignment models. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:135-156 [Journal]
  10. Olivier Guibert, Svante Linusson
    Doubly alternating Baxter permutations are Catalan. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:157-166 [Journal]
  11. Anthony J. Guttmann
    Indicators of solvability for lattice models. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:167-189 [Journal]
  12. Anatol N. Kirillov, Toshiaki Maeno
    Quantum double Schubert polynomials, quantum Schubert polynomials and Vafa-Intriligator formula. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:191-223 [Journal]
  13. Darla Kremer
    A bijection between intervals in the Fibonacci posets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:225-235 [Journal]
  14. Gilbert Labelle
    Counting enriched multigraphs according to the number of their edges (or arcs). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:237-248 [Journal]
  15. Nicolas Magot, Alexander Zvonkin
    Belyi functions for Archimedean solids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:249-271 [Journal]
  16. Hoang Ngoc Minh, Michel Petitot
    Lyndon words, polylogarithms and the Riemann Zeta function. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:273-292 [Journal]
  17. Jennifer Morse
    Bivariate Knop-Sahi and Macdonald polynomials related to q-ultraspherical functions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:293-299 [Journal]
  18. Mohamed Mosbah, Nasser Saheb
    Formal rational fractions and random walks on cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:301-313 [Journal]
  19. Jean-Christophe Novelli
    On the hypoplactic monoid. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:315-336 [Journal]
  20. Victor M. Petrogradsky
    On growth of Lie algebras, generalized partitions, and analytic functions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:337-351 [Journal]
  21. Yuval Roichman
    Schubert polynomials, Kazhdan-Lusztig basis and characters. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:353-365 [Journal]
  22. Rodica Simion
    Noncrossing partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:367-409 [Journal]
  23. Brian D. Taylor
    Row-convex tableaux and the combinatorics of initial terms. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:217, n:1-3, pp:411-427 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002